×

zbMATH — the first resource for mathematics

A factor theorem for Frechet manifolds. (English) Zbl 0195.53601

Keywords:
topology
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] R. D. Anderson, Topological properties of the Hilbert cube and the infinite product of open intervals, Trans. Amer. Math. Soc. 126 (1967), 200 – 216. · Zbl 0152.12601
[2] R. D. Anderson, David W. Henderson, and James E. West, Negligible subsets of infinite-dimensional manifolds, Compositio Math. 21 (1969), 143 – 150. · Zbl 0185.50803
[3] Czesław Bessaga and Victor Klee, Every non-normable Frechet space is homeomorphic with all of its closed convex bodies, Math. Ann. 163 (1966), 161 – 166. · Zbl 0138.37403 · doi:10.1007/BF02052848 · doi.org
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.